# SDR 470884

- Difficulty date: November 5, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N762EL
- Make and model: Lear 45LEAR
- Aircraft serial: 107
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH3459
- Condition: Broken
- Location: Apu
- Part time: 549 hours, 1,320 cycles
- Component: Apu, Honeywell, RE100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP OF IGNITER BROKE OFF AND WAS FOUND DURING COMPLIANCE WITH SB45-28-12.
